# SDR USAA2011041291453

- Difficulty date: March 20, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 42,134 hours, 15,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D53472192200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 CHECK - CORROSION ON BEAM AT FR 69 + 19, +Y765.  REPLACED BEAM AT FR 69 + 19, +Y765 IAW A320 SRM 51-72-11.
